# SDR VNAA2024060411102

- Difficulty date: June 2, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N565NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15352
- Aircraft time: 21,091 hours, 18,853 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 523009
- Part serial: SPP020622
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE ON APPROACH, NOSE GEAR DID NOT COME DOWN FOR A FEW SECONDS, LATER ON WE GOT ALL DOWN 3 GREEN INDICATIONS AFTER CYCLING GEAR UP AND DOWN / REMOVED AND REPLACED NLG RECTRACT ACTUATOR IAW CRJ900 AMM 32-32-09-000-801/TR 32-0652. OPS CHECK AND LEAK CHECK GOOD. NO DEFECTS NOTED AT THIS TIME.
